in the December 2013 I had an aortic valve replaced, since then I am taking Lasix. Lately, I found out that the reason I have erection problems is the Lasix, so I stopped taking them about 4 days ago. Nothing happened just yet! I guess there still in my system?
Did you discontinue Lasix without your doctor's permission? It is a very critical medication that is usually prescribed to prevent heart failure so make sure you confer with your doctor. Lasix does cause ED in a lot of people, the way it works is that it decreases the amount of fluid in your blood and thus decreases the total volume of blood and blood pressure. An erection occurs by allowing blood to rush into the penis however because Lasix decreases blood volume and blood pressure it can cause Erectile dysfunction. However, your doctor decided that your blood pressure needs to be lower than it was due to your newly installed valve so do not risk discontinuing the medication and allowing your blood pressure to rise without your doctor's permission.
- Lasix Information for Consumers
- Lasix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lasix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2013 • 7 answers
Posted 10 Sep 2013 • 1 answer
Posted 14 Jan 2014 • 3 answers
How to keep an erection with erectile dysfunction.i am taking antidepressant medications that are c?
Posted 10 Feb 2016 • 1 answer
Erectile Dysfunction - Don't nothing make me get an erection or don't have any desire I had prostate
Posted 29 Aug 2016 • 1 answer